# SDR 2004FA0000603

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: General aviation
- Aircraft: N6665D
- Make and model: Slinds 10AVOLAIRE
- Aircraft serial: 10A028
- Engine: Lyc O320*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY WIRE BROKE FROM THE NUT THAT RETAINS THE NOSE LANDING GEAR PISTON/PISTON ROD ASSEMBLY INTO THE NOSE STRUT CYLINDER TUBE ASSEMBLY. THE PISTON/PISTON ROD ASSEMBLY SEPARATED FROM THE STRUT CYLINDER TUBE ASSEMBLY UPON LANDING.  SUBSEQUENTLY THE NOSE GEAR/PISTON ROD ASSEMBLY AND WHEEL ASSEMBLY FOLDED BACK ON IMPACT CAUSING THE AIRCRAFT ROLL OUT TO BE SUPPORTED BY THE STRUT CYLINDER TUBE ASSEMBLY. THE STRUT CYLINDER TUBE ASSEMBLY LOWER LEADING EDGE WAS GROUND DOWN DURING THE LANDING ROLL OUT.
